# SDR REXA2013050200782

- Difficulty date: May 2, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 14,410 hours, 9,256 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Slider
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R78013 RIGHT UPPER. RIGHT UPPER O/B SLIDER DAMAGED. REPAIRED RIGHT UPPER O/B SLIDER IAW REO 670-78-34-384.  AAR S/M-103  AAR A-124.
